Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Bri10]  A New Uniformity for Asymptotic Contractions in the Sense of Kirk

Briseid:10 (Article)
Author(s)Eyvind Martol Briseid
Title« A New Uniformity for Asymptotic Contractions in the Sense of Kirk »
JournalInternational Journal of Mathematics and Statistics (Special Issue on Nonlinear Functional Analysis and Its Applications)
Volume6
NumberS10
Page(s)2--13
Year2010

BibTeX code
@article{Briseid:10,
  author = {Eyvind Martol Briseid},
  volume = {6},
  number = {S10},
  pages = {2--13},
  year = {2010},
  journal = {International Journal of Mathematics and Statistics (Special Issue
             on Nonlinear Functional Analysis and Its Applications)},
  title = {A New Uniformity for Asymptotic Contractions in the Sense of Kirk},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!